This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
PLEASE HELP IF YOU CAN,I HAVE ALWAYS HAD ANXIETY AND SOME PANIC ATTACKS,ALSO HAVE SOME PHOBIAS,I HAVE TAKEN VALIUM OFF & ON FOR 20 YEARS NOW AND THAT ALWAYS SEEMED TO HELP ME THROUGH,ABOUT 5 YEARS AGO MY WIFE & I BOTH STARTED TAKING PAIN PILLS, NOT FOR PAIN BUT TO COPE WITH SOME LIFE CHANGES AND DIFFICULT TIMES WE WERE GOING THROUGH,ANYWAY THE MEDS WE WERE TAKING WERE VICODIN AND ULTRAM,AND I WOULD SAY AT LEAST 3 OF THOSE YEARS I WAS TAKING IT ON A DAILY BASIS,NOT LARGE AMOUNTS MAYBE 2 OR 3 PILLS A DAY MOSTLY THE ULTRAM 50MG TABLETS.I FINALLY STOPPED ABOUT 7 MONTHS AGO AND FOR ABOUT 3 MONTHS I WAS FEELING OK THEN HERE ABOUT 2 OR 3 MONTHS AGO I STARTED NOT FEELING RIGHT,I HAD A LITTLE RASH ON MY UPPER THIGH BY MY GROIN AREA IT STARTED OUT AS A LITTLE RED RAISED AREA ABOUT THE SIZE OF A DIME AND THEN THERE WERE LITTLE RED ITCHY SPOTS AROUND THAT AREA,IT WOULD COME AND GO AND I THINK IT WAS APPEARING AS I WOULD START TO NOT FEEL GOOD LIKE I WOULD FEEL A LITTLE WAVE OF NAUSEA AND ALMOST LIKE A PANIC AND A WIERD DEPRESSED FEELING,I DON'T KNOW IF THAT WOULD RELATE TO WHAT I HAVE BEEN GOING THROUGH BUT I THOUGHT I WOULD MENTION IT. ANYWAY WHAT I HAVE BEEN GOING THROUGH LATELY IS PURE HELL,I FEEL OK FOR A WHILE THEN FOR NO APPARENT REASON I GET THIS WAVE OF NOT FEELING RIGHT,ITS HARD TO DESCRIBE BUT I GET KINDA LITEHEADED,AND A LITTLE NAUSEA AND JUST FEEL WIERD LIKE I GET REALLY DOWN AND I THINK SOMETHING MUST BE TERRIBLY WRONG WITH ME, IT WILL LAST FOR A WHILE THEN IT WILL SUBSIDE,AND HERE IN THE LAST TWO WEEKS MY RIGHT LEG AND RIGHT ARM KINDA START FEELING LIKE THERE GOING TO SLEEP, AND KINDA WEAK FEELING THEN IT GOES AWAY AND IT SEEMS THAT IT DOES IT AT THE TIMES I'M FEELING THAT FUNNY FEELING.I HAD A PHYSICAL AND BLOOD WORK DONE,THAT ALL SHOWED NOTHING, I HAVE BEEN UNDER ALOT OFF STRESS, MY WIFE AND I ARE NOT GETTING ALONG ETC.MY DOCTOR SAID ITS DEPPRESION AND STRESS AND GAVE ME ANTI DEPPRESANT TO TRY, I HAVE NOT STARTED THEM BECAUSE HERE LATELY I HAVE BEEN TAKING THE ULTRAM AGAIN, LIKE 2 A DAY,AND THAT ISN'T DOING MUCH FOR ME ANYMORE,I JUST FEEL SO SCARED AND CONFUSED WHY ALL THIS IS HAPPENING TO ME.CAN DEPPRESION AND STRESS REALLY CAUSE ME TO FEEL ALL OF THESE SYMPTOMS I'M HAVING OR COULD IT BE FROM ALL THE SUBSTANCE ABUSE,PLEASE ANY ADVICE WOULD BE APPRECIATED,AS I AM TYPING THIS MESSAGE I AM FEELING LOUSY,REAL SPACEY, KINDA DIZZY,JUST NOT MYSELF AT ALL.IS THERE ANY TESTS THAT YOU MIGHT KNOW OF THAT I SHOULD BE TESTED FOR,OR DOES THIS SOUND LIKE A BAD CASE OF DEPPRESION?.WHY DO I FEEL GOOD AT TIMES THEN OUT OF THE BLUE THAT MISERABLE FEELING OVERTAKES ME,I AM AT MY WITS END WITH THIS, ALL I WAN'T IS TO FEEL GOOD AGAIN,ALSO I SHOULD MENTION THAT I AM 45 YEARS OLD I WIEGH 130LBS,BUT I HAVE ALWAYS BEEN A THIN PERSON, ALSO MY APPETITE ISN'T SO GOOD,ESPECIALLY WHEN I'M HAVING MY EPISODES, IS IT POSSIBLE I MESSED SOMETHING UP IN MY BRAIN FROM THE VALIUM AND PAIN PILLS? DOES IT SOUND LIKE SOME WIERD DISEAS? PLEASE I AM DESPERATE FOR SOME ANSWERS,THANKS.
It doesn't sound like a weird disease and it doesn't sound like you did damage to your nervous system by substance abuse. What it does sound like is stress, anxiety and depression in response to the unsolved problems in your life ( wife, work, etc).
This is a very familiar description of mixed anxiety and depression. An antidepressant would be a good choice and stay off the pain pills, they make it worse.
You should also see a therapist or a marriage counselor. If you go to the www. masteringstress.com, you can take a relationship tester quiz and get some tips on what to do about that, and other stresses.
I had a dependency like this. I couldn't read the whole message because you had it in bold caps and it was a little hard to understand.
I'm 19, 127lbs but I have always been thin too. Don't worry too much about your weight but it is possible you could be having after-effects from the addiction. You could mentally be thinking the rash is because you haven't had your fix, but it doesn't seem that it's ralated to any of those pills to me.
I used to take about 1000mg of paracetamol each day for a few years and I believe it did some damage to my liver because I have pains at my side and it only happened with long term use. Although I could have other medical problems so I am not sure. Someone else may be able to help you better then me but I would say don't worry too much. I don't think you are going to die.
The rash and symptoms you describe sound like the beginnings of Lymes disease. This is the time of year for it and that would be a good place for the Lyme tick to hide.
You may want to get tested by your GP because if left untreated it can disable you. There is treatment (anti-biotics) for it and effective if caught fairly early. Lymes can cause mental disturbance as well as flu-like symptoms. Good Luck.
All I can say is that I know how you feel. I am 22 years old and I have anxiety and panic attcks off and on since I was 8. I also worry that the drugs that I have done in my past may have caused these feelings but most likely it isn't going to do anything to you now that it would not have done to you when you were on them. The best thing you can do for yourself that no one else can do for you is repeatedly tell yourself that you are okay. I've learned that the only way I can get rid of those feelings is to force my self to deal with it. I know that it is one of the most horrible feelings in the world and you feel like you are about to die from something terrible. I have been to the doctor's so many times and have had so many tests and they can find nothing physically wrong with me. With the help of my faith in God, friends, family, and Zoloft I am slowly getting better. But you have to force yourself to believe that these physical feelings are all in your head and that you have control over them. Good Luck! Be positive!
hi I'm cassandra and I'm 19 yrs old. I have never had these anxiety attacks until 5 days ago. I'm not really sure why I am getting them but I can tell you that they are scarring the hell out of me. I feel weird going out with my friends or just going to mcdonalds to order food. I am always worrying about when I'll get the next one. But I feel the same way you do.I first get really hot and then all the sudden I feel dizzy and it feels like the inside of my head is going to explode. I then get really paranoid like I am going to faint. when it starts to calm down I get really emotional and start shivering. I'm scared to go on anydrugs. My doctor tested me for thyroid disease but it came back negative. He said I seemed to be fine. Maybe you should get checked out for the thyrois thing. But if you can offer me any advice I would really appreciate it. I dont have alot of stresses in my life except that I just started college. But I was fine until now and it just came out of know where when I was trying to sleep.
Please write if you can help me. Thankyou.
No you are not dying, although you feel like you are sometimes. I am a 37 year old female that has suffered from deppresion, anxiety disorder, addiction to xnax and pain pills(basically anything that makes me feel different). I have had these problems my whole life..I do not know the answers to the problems but the drug abusedoes not help. You may want to try going to an NA meeting, I have found that being there is where I feel that I fit in, they tell me that am sick not morally bad..Or dying if I DO NOT USE.. All the stress and depression does not disappear,but I am learning more to except it as a part of myself. The more you worry, the sicker you may feel, I do.I hope this will help you in anyway.Shareing helps me.. You are not alone with your issues and you are not dying you. Try taking the antidreppseant your Dr. perscribed they can be effective. i have been on them for years.. If I did not take them, I would not ever get out of bed..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.